# SDR GLBA97029

- Difficulty date: February 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N101UE
- Make and model: Beech 1900C
- Aircraft serial: UC101
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1864
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SPW - EMERGENCY LIGHTS MISSING ONE BULB ON RIGHT SIDE, BURNED OUT.  MAINTENANCE REPLACED BULB.  (M)
